Q. My boobs are more prominent in my body. How to correct this?

Answered by
Dr. Kusumakar Srivastava
and medically reviewed by iCliniq medical review team.
Published on Dec 26, 2016

Hi doctor,

I am 43 years old. I am suffering from many things related to my body. I have been most of my lifetime having man boobs. My boobs are not proportional to the ratio of the fat in my body. I used to go to gym to battle that. This helped in getting my chest in a more firm shape, but never smaller. In my 30s, I kept trying to battle against that only with sport, but the results were always marginal with no real gain. This affected my attraction to women and caused me a lot of depression. Now in my 40s, the problem is getting even worse. They are growing bigger and I am finding it harder to go to the gym because of the shame. Now, I am overweight to some extend and the boobs problem is the most prominent in my body. I read that this could be because of hormonal disorder or bad diet system. I changed my diet a few times before and even when I lose weight my chest barely gets effected. I did not try anything with hormones. What could be the reason of this problem and how can I solve it?  I hope you can help.

Dr. Kusumakar Srivastava

Diabetology General Medicine Internal Medicine Rheumatology
#

Hi,

Welcome to icliniq.com.

  • This is mainly due to increased estrogen hormone and also can occur because of hormonal imbalance.
  • This can be treated with medicines and if not treated, then very conservative operative procedures are there. But, I need a snapshot picture of the affected area before that.

Revert back with the photos to a general medicine physician online -->https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Hi doctor,

Thank you for the answer. Here is a picture.

Dr. Kusumakar Srivastava

Diabetology General Medicine Internal Medicine Rheumatology
#

Hi,

Welcome back to icliniq.com.

I will take care of your problem as much as I can and I have seen the photo (attachment removed to protect patient identity).

  • You have to understand that there are two types of gynecomastia (male breast enlargement). One is due to drugs if you are taking. Tell me if any medicines or drugs you are taking as I can judge them and stop them.
  • The second type is due to imbalance of estrogen, LH (luteinizing hormone) and testosterone hormones. So, I need some test for them and we can start the treatment as per their reports.
  • Again, if there is any discrepancy in these reports, then we have to either add new hormones or withdraw it.
  • So, if you are not relieved by medical management, then you have to contact a plastic surgeon for a minimally invasive endoscopic subcutaneous mastectomy.
  • I request you to get the following investigations done.
  1. Plasma LH and serum testosterone levels.
  2. Serum beta hCG (human chorionic gonadotropin) levels.
  3. Serum estradiol levels.
  4. Liver function test and kidney function test.
  • Remember, it is a very common problem and as aging occurs the problem continues to increase, but there is nearly complete management of this problem. So, if both of us will start working from today, then we can surely overcome the problem.

For further information consult a general medicine physician online -->https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Will using Restreta tablet for three months cause hormonal imbalance?

Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo...  Read Full »

Are there any chances for regrowth of my breasts?

Query: Hello doctor, I am undergoing the fifth cycle of chemotherapy for my left breast. For the past five months, I am undergoing this treatment. Prior to chemotherapy, I was taking ayurvedic medicine for the same problem. I took the medicine for about eight months, but it did not have any benefit. At th...  Read Full »

I had a gynecomastia surgery last week. Why is fluid getting accumulated in my right breast?

Query: Hi doctor, I had a gynecomastia surgery last week, and a week later my right breast was swollen. So, I went to see my doctor, and he said I have fluid accumulated in my chest. He opened my stitches and placed a scissor inside, and took out the fluid and blood, and closed the incision. It was very pa...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.